# SDR REXA200600063

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960A
- Aircraft time: 2,315 hours, 1,807 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT 20 ON TAXI OUT, QRH FOLLOWED RETURN TO BLOCKS.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
